Skip navigation

Items where Author is "Xiao, Yanni"

Items where Author is "Xiao, Yanni"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 17.

Article

Tang, Sanyi, Liang, Juhua, Xiang, Changcheng, Xiao, Yanni, Wang, Xia, Wu, Jianhong, Li, Guoping and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2019) A general model of hormesis in biological systems and its application to pest management. Journal of the Royal Society - Interface, 16 (157):20190468. pp. 1-11. ISSN 1742-5689 (Print), 1742-5662 (Online) (doi:https://doi.org/10.1098/rsif.2019.0468)

Wang, Jinyan, Xiao, Yanni and Cheke, Robert ORCID: 0000-0002-7437-1934 (2019) Modelling the effects of contaminated environments in mainland China on seasonal HFMD infections and the potential benefit of a pulse vaccination strategy. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 24 (11). pp. 5849-5870. ISSN 1531-3492 (Print), 1553-524X (Online) (doi:https://doi.org/10.3934/dcdsb.2019109)

Wang, Xia, Tang, Sanyi, Wu, Jianhong, Xiao, Yanni and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2019) A combination of climatic conditions determines major within-season dengue outbreaks in Guangdong Province, China. Parasites & Vectors, 12 (45). ISSN 1756-3305 (doi:https://doi.org/10.1186/s13071-019-3295-0)

He, Sha, Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2018) Stochastic modelling of air pollution impacts on respiratory infection risk. Bulletin of Mathematical Biology, 80 (12). pp. 3127-3153. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-018-0512-5)

Zhou, Weike, Xiao, Yanni and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2016) A threshold policy to interrupt transmission of West Nile Virus to birds. Applied Mathematical Modelling, 40 (19-20). pp. 8794-8809. ISSN 0307-904X (doi:https://doi.org/10.1016/j.apm.2016.05.040)

Tang, Biao, Xiao, Yanni, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2016) A feedback control model of immunogenic tumours with comprehensive therapy. International Journal of Bifurcation and Chaos, 26 (3):1650039. pp. 1-22. ISSN 0218-1274 (doi:https://doi.org/10.1142/S0218127416500395)

Wang, Jinyan, Xiao, Yanni and Cheke, Robert ORCID: 0000-0002-7437-1934 (2016) Modelling the effects of contaminated environments on HFMD infections in mainland China. BioSystems, 140. pp. 1-7. ISSN 0303-2647 (Print), 1872-8324 (Online) (doi:https://doi.org/10.1016/j.biosystems.2015.12.001)

Xu, Xiaxia, Xiao, Yanni and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2015) Models of impulsive culling of mosquitoes to interrupt transmission of West Nile Virus to birds. Applied Mathematical Modelling, 39 (13). pp. 3549-3568. ISSN 0307-904X (doi:https://doi.org/10.1016/j.apm.2014.10.072)

Tang, Biao, Xiao, Yanni, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wang, Ning (2015) Piecewise virus-immune dynamic model with HIV-1 RNA-guided therapy. Journal of Theoretical Biology, 377. pp. 36-46. ISSN 0022-5193 (doi:https://doi.org/10.1016/j.jtbi.2015.03.040)

Wang, Aili, Xiao, Yanni and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) Global dynamics of a piece-wise epidemic model with switching vaccination strategy. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 19 (9). pp. 2915-2940. ISSN 1531-3492 (Print), 1553-524X (Online) (doi:https://doi.org/10.3934/dcdsb.2014.19.2915)

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: Lessons from mitigating A/H1N1 in Xi'an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:https://doi.org/10.1016/j.jtbi.2011.10.035)

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: lessons from mitigating A/H1N1 in Xi’an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:https://doi.org/10.1016/j.jtbi.2011.10.035)

Tang, Sanyi, Liang, Juhua, Xiao, Yanni and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2012) Sliding bifurcations of Filippov two stage pest control models with economic thresholds. SIAM Journal on Applied Mathematics, 72 (4). pp. 1061-1080. ISSN 0036-1399 (Print), 1095-712X (Online) (doi:https://doi.org/10.1137/110847020)

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2010) Dynamical analysis of plant disease models with cultural control strategies and economic thresholds. Mathematics and Computers in Simulation, 80 (5). pp. 894-921. ISSN 0378-4754 (doi:https://doi.org/10.1016/j.matcom.2009.10.004)

Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Xiao, Yanni (2009) Effects of predator and prey dispersal on success or failure of biological control. Bulletin of Mathematical Biology, 71 (8). pp. 2025-2047. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-009-9438-2)

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2008) Multiple attractors of host-parasitoid models with integrated pest management strategies: eradication, persistence and outbreak. Theoretical Population Biology, 73 (2). pp. 181-197. ISSN 0040-5809 (doi:https://doi.org/10.1016/j.tpb.2007.12.001)

Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Xiao, Yanni (2006) Optimal impulsive harvesting on non-autonomous Beverton-Holt difference equations. Nonlinear Analysis: Theory, Methods & Applications, 65 (12). pp. 2311-2341. ISSN 0362-546X (doi:https://doi.org/10.1016/j.na.2006.02.049)

This list was generated on Mon Nov 18 03:09:56 2019 UTC.